I had a question...I have been getting this issue with my lower back for a few months now and its getting worse. I am getting lower back pain and its not musko-skeletal in origin. I have seen the chiropractor.
The pains feels like internal organ pain. It feels like my adrenal glands are enlarged.
I had weight gain, low energy, low muscle recovery, hypoglicemia, and more but literrally a lot of symptoms like IBS, goat, joint pain. May be we have the same adrenal pain but different condition. Without lab test the only thing I can do is share with you my experience.
Usually enlarged adrenals mean too much cortisol, not too little. Weak adrenals atrophy and become smaller. Since adrenals are tiny to begin with - you have to get imaging and imaging can be iffy. For instance, I know my adrenals were enlarged (they were removed) but my scans showed they were normal both before and AFTER removal.
Probably ultrasound is best. CTs though are ordered before surgery. All of them were wrong for me and others though - you have to understand adrenals are tiny.
I took HC for years. I recently changed to dexamethasone but only because for my case, my pituitary is putting out too much ACTH and I am trying to reduce that. Dex suppresses ACTH and so I changed.
If adrenals are stressed, they simply get smaller. They are not functioning well if you have Addison's. I hope you can find the proper doctor so you can get proper treatment. Is your PCP on board and will he test you?
I have secondary adrenal insufficiency (pituitary problem) & get back pain but only on 1 side near the mid-back rt. kidney area (near adrenal gland). It seems to get worse when I'm in a crisis or very sick/stressed. I looked it up once & found there is something called Rogoff's sign that is positive in many adrenal patients. Basically, a pain in mid-back. Not sure if it's similar to yours because you said low back. I would definitely get to a doctor asap because of your pain, weight loss, fatigue. GOOD LUCK!
I have been suffering from extreme fatigue, depression, high blood pressure, thyroid problems. Heart palpitations, sweating, have almost constant anxiety for no reason, I cry, worry about every little ting all these getting worse in the past year. Put on thyroid , high blood pressure meds, now high dose of metformin for diabetes 2, three months ago I went to the doctors because I was concerned about urinary frequency. I had uti,after 7 antibiotics it finally came back negative. but unusual for me, no burning no pain when urinating, only what seemed to be bladder pain and pulsing after, and almost severe pain where my kidneys are.went to urologist. Did CT SCAN with and without contrast, found 1 &1/2 centimeter tumor on adrenal gland. Followed with blood work that showed almost no epinephrine level and way too much noraepinephrine. The pain on both sides of my kidneys are back..I have about a month's wait to see the endocrinologist that I've been referred to because my doc says he's the best. Now I'm on lexapro. And she has given me low dose XANAX.and I an so upset the XANAX does not help.r feel like such a big baby.but I can't seem to stop crying then these stupid panic attacks have started. I can see Addison s, disease or adrenal gland s are quoting on me. But how can I stop this crying and constant panic attacks now. Any ideas ....do u think I'll lose my adrenal glands if my pituitary gland is ok....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.